# SDR USAA060621

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ZEE CORRODED, BS 727D+12-767, S-25R.  REMOVED AND REPLACED WITH REPAIR PART IAW SRM 53-60-53 LEVEL 1 C53-202-01, DEFECT SIZE: 40.0".
